# SDR REXA2024102200911

- Difficulty date: September 4, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R BETWEEN FS280 AND FS295 IS CORRODED    LOCATED AND DRILLED AND INSTALLED NEW SERVICEABLE STGR 26R (P/N SH670-31634-2S) BTW FS 280 TO FS 333 THRU THE ATTACHMENT ANGLE IAW CRJ-700 51-40-11-001-001-A01 AND CRJ-700 SRM 51-42-06-001-001-A01.
